Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Topologies with the Stone-Weierstrass property


Author: Paul R. Meyer
Journal: Trans. Amer. Math. Soc. 126 (1967), 236-243
MSC: Primary 54.28
DOI: https://doi.org/10.1090/S0002-9947-1967-0203699-3
MathSciNet review: 0203699
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John W. Brace, The topology of almost uniform convergence, Pacific J. Math. 9 (1959), 643-652 MR 0109293 (22:179)
  • [2] R. M. Dudley, On sequential convergence, Trans. Amer. Math. Soc. 112 (1964), 483-507. MR 0175081 (30:5266)
  • [3] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, New York, 1960. MR 0116199 (22:6994)
  • [4] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [5] E. R. Lorch, Compactification, Baire functions, and Daniell integration, Acta Sci. Math. (Szeged) 24 (1963), 204-218. MR 0163281 (29:584)
  • [6] P. R. Meyer, Topologies with the Stone-Weierstrass property, Abstract 611-17, Notices Amer. Math. Soc. 11 (1964), 321.
  • [7] -, Topologies on spaces of real-valued functions, Ph.D. thesis, Columbia Univ., New York, 1964.
  • [8] -, The Baire order problem for compact spaces, Duke Math. J. 33 (1966), 33-40. MR 0190897 (32:8307)
  • [9] I. Namioka, Partially ordered linear topological spaces, Mem. Amer. Math. Soc. No. 24, (1957), 50 pp. MR 0094681 (20:1193)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.28

Retrieve articles in all journals with MSC: 54.28


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0203699-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society